# SDR AALA20151016001

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 61,892 hours, 7,808 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 12 SLAT, UPPER WEDGE SURFACE FOUND DENTED.  REPAIR CARRIED OUT IAW SRM 57-43-02-2R PROCEDURE 2 REPAIR 2 & SRM 51-70-10 REPAIR 4 FIG 201.
